MDJunction - People Helping People
 
Ask a Question
05/10/2012 12:00 PM

Sydetox and coughing

betseyboop
 
Posts: 17
New Member

I took two drops of sydetox in water an hour or so ago, and my airways are narrowing and I am coughing pretty hard, and wheezing. I experienced this before and stopped using it, but I'm seeing my doc today and wanted to give it the old college try. It's not bad enough to go to the ER, but it's no fun. My inhaler helps a little, but the cough is still there.

This reaction is even more extreme on bronchi-pertu, which I never take anymore. I have mild bronchiectasis which may make my reactions worse.

Please share if you've heard of this or had it happen.

Thanks!

Reply

05/10/2012 07:08 PM
purpleyogamat
purpleyogamat  
Posts: 3076
Group Leader

hi betsey-

Not sure you are in the right forum?

Maybe I'm wrong... I've never heard of that drug.

Either way, I'd call your doctor... sounds like a dangerous reaction.

Hope you feel better soon.

blessings,

purple


05/10/2012 07:48 PM
betseyboop
 
Posts: 17
New Member

Sydetox is by Syntrion. My LLMD prescribed it for me. Bronchi-Pertu is probably less commonly used for Lyme. It's an expectorant, made by Pekana.

05/10/2012 07:49 PM
RavenLunatic
RavenLunatic  
Posts: 2673
Group Leader

Betsey - I am aware of Sy Detox but have never taken it nor do I know of anyone who has taken it.

I'm not a Dr/LLMD & I can't say/tell if you are having an allergic reaction to the detox formula but what I believe is, since you have had bronchial issues in the past & are on inhalers, you most likely have a systemic Mycoplasma infection. (walking pneumonia)

There could be a possibility of Babesia also, but that involves air hunger not the wheezing like you are describing.

When a person is detoxing, many of their systemic infections can surface & start causing issues. I have been dealing with Mycoplasma since I was 10 yrs. old. I will be 43 in June.

I wish you the best & hope you are able to get the treatment you need.


05/10/2012 07:56 PM
cmany
cmany  
Posts: 6930
Group Leader
I'm an Advocate

I take it and have not had such a reaction...works well for me...

I would say it is probably an allergic reaction to one of the ingredients...

I would see if you can find a number for BioResource Inc...that is the parent company and they even say on the bottle to report any adverse reactions to them...they only give an address...


05/11/2012 06:51 PM
betseyboop
 
Posts: 17
New Member

Thank you all for this input. Raven, I know that mycoplasma is definitely an issue. My husband and I are both being treated for chronic Lyme, and his mycoplasma levels are still 850 after 8 weeks on doxy, so he is now also taking rifampin. Mine were in the 500's back in August, and I'm being retested to see where they are now.

I suspended doxy after 5 weeks of treatment in the fall because I just couldn't handle the side effects, but now I am back on it and doing OK. Our doctor thinks I'm dealing better because my husband is now being treated, so we aren't reinfecting one another. He didn't start treatment until a few months ago. For now we aren't adding rifampin to my regimen since tolerance is often a problem for me.

cmany, I also think allergy could be a factor, but I have always heard that homeopathy shouldn't provoke allergy, which made me wonder. I contacted bioresource when I had the reaction to bronchi-pertu, and they said they had not heard of anyone having a reaction like that.

I have bronchiectasis, a primary immune deficiency, and possibly a b-cell or t-cell defect, which I've been told may be responsible for a lot of miscommunication and over-reaction of my immune system. My house had mold in it which we didn't realize for a while, which could have triggered much of this, and also may have intensified the effect of the Lyme.

In 2007 I was positive on band 23 on my IgM, and band 41 on my IgG, but was told I didn't have Lyme by my physician, because not enough bands were positive. I knew little about Lyme then, so I didn't question it. I was tested again last summer and had the same result, but was seeing a LLMD, so the diagnosis was considered positive. Co-infections were west nile, and high EBV titers.

In between '07 and last summer, I was told about the bronchiectasis and immune deficiency. When I was diagnosed I had almost constant sinus and lung infections. The treatment for the deficiency was IV gamma globulin infusions every three weeks for 5-6 hours at a clip. I had the treatments for about 2.5 years, but I stopped them because I was only a little bit better, and the side-effects were pretty extreme.

So now I am being treated for Lyme by an excellent doctor, but it's hard not to be bummed about not being treated for the past five years. I don't dwell on it, but it's been a long, hard road and it's not even close to over. I have many blessings, though, which is what keeps me going.

Thanks, again, for the feedback!


05/11/2012 07:12 PM
kimomile
 
Posts: 409
Member

I take sydetox and didn't have that reaction. I also take Itires by Pekana and that gave me diarrhea.

It's so hard to say what causes a reaction with these things. I also hear that homeopathics are not supposed to give those kinds of reactions, but with that said, the itires gave me problems. After backing off and going slow, the detox reaction got better. Now it doesn't cause me any problems.

But if it's causing scary symptoms that affect your breathing, then maybe you shouldn't take it. Call the doc and see if there is something different to take.


05/11/2012 11:11 PM
RavenLunatic
RavenLunatic  
Posts: 2673
Group Leader

Betsey - Again, I'm not a Dr. but having had systemic mycoplasma for over 30 years & having worked in the medical field, I know the difference between an allergic reaction & broncitis/pneumonia infection. Well, at least for me.

You might want to talk to you Dr/LLMD & see about a chest Xray & a possible Z-pack. You know as well as I do, this is not something to mess around with & can end up much worse if left untreated.

Is your LLMD doing anything about treating your systemic MP? I was on ABXs for it for over 9 months. My LLMD said I was going to have to do another 3 yrs of them & I decided to stop them. I'm now taking BWFs instead. I just started them, so I can't really say how effective they are as of yet. We'll see.

Whatever is going on, I wish you & your DH the best & hope you both are able to get some much needed relief. Take care!!!


05/12/2012 06:34 AM
betseyboop
 
Posts: 17
New Member

Yes, I'm back on doxy and will also go on rifampin if the MP levels don't go down. I really appreciate the advice on addressing it. In 2008, my mom, now 94, urged me to ask my pulmo for a CT scan because my x-rays we're always negative. The scan showed bronchiectasis, which is a condition in which some of the airways become permanently dilated, making it hard for me to clear mucus from those areas. It is usually the result of repeated infections, or from the measles. My case is mild compared to some, but it's kind of like being a little bit pregnant. If part of your lung is a petri dish, it's going to cause problems! Once you have it, subsequent infections can go undetected because bronchiectactic airways don't make the sounds that a normal infected lung makes, so I can be infected but not have rales and/or rhonchi . Prior to my diagnosis of bronchiectasis, doctors just couldn't figure me out and at least one doc just thought it was all in my head. I had a dry cough that was believed to be allergies, but nothing productive until 2008, when I occasionally produced very small, clear plugs.

Because the condition is rare in industrialized countries, my pulmo suspected an immune deficiency and did further testing. I think the trigger in my becoming so sick was that the house we moved into in 2005 was full of mold, which has since been corrected. My immune problem, the mold, and then Lyme, all combined into the perfect storm, IMO. I had a bronchoscopy in 2009, and my right lung bled when lightly brushed with the special instruments they use, so clearly there was a ton of inflammation. I used to cough & wheeze violently before the mold was managed. During the height of my illness, I had white counts of 19+, and my eosinophils were 16 (absolute). Much of the inflammation has gone away since removing the mold, but clearly I still have issues.

I now see that Lyme and MP are responsible for many of my symptoms. I have arthritis in my thumbs and fingers that was chalked up to my immune deficiency, but I think it's MP. It's likely that I am colonized with something, possibly MP, and also staph aureus. I do not have resistance to polysaccharide coated bacteria.

Raven, thanks for this information. I'm sorry you've been dealing with this problem for such a long time, and hope the Byron White remedies bring more healing!


05/12/2012 09:44 AM
RavenLunatic
RavenLunatic  
Posts: 2673
Group Leader

Wow, I'm so sorry to hear all this, Betsey. My heart goes out to you. I wish you the best in life and in your recovery. {{{hugs}}}
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved